MathSciNet Relay Station
MathSciNet bibliographic data
MR265514 22.60
Shalika, J. A. On the space of cusp forms of a ${\cal P}$-adic Chevalley group. Ann. of Math. (2) 92 1970 262–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement